# SDR R61A201811171152

- Difficulty date: November 17, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 27,027 hours, 20,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17066797001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT IS IN HEAVY CHECK - FOUND CORROSION ON PANEL SUPPORT AT FR 87 FWD OF RT SHEAR PANEL. REMOVED AND REPLACED  PANEL SUPPORT AT FR 87 FWD OF RT SHEAR PANEL PER SRM 51-40-08. RESTORED FINISH REF SRM 51-23-04, 51-23-05, 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
